RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 29, Number 12  


Two polynomial methods of calculating functions of symmetric matrices
V. L. Druskin, L. A. Knizhnerman
1763
Approximate stochastic systems of linear algebraic equations
A. I. Zhdanov
1776
Determination of optimal controls in a hierarchical system in the presence of external factors
V. V. Chumakov
1788
A method of solving stiff boundary-value problems based on operator splitting
A. A. Abramov, L. M. Al'vares
1800
An estimate of the “shade” of additional boundary conditions for systems of difference equations with oblique characteristics of constant sign
S. I. Serdyukova
1811
Difference schemes with domain decomposition for solving non-stationary problems
P. N. Vabishchevich
1822
The method of splitting for solving systems of time-dependent non-linear equations of the Schrödinger type
F. F. Ivanauskas
1830
Special integral equations of potential theory
Yu. I. Mokin
1839
On the solutions of the inhomogeneous Benjamin–Ono equation
V. I. Zhuk, S. P. Popov
1852
Solvability of a system of nonlinear equations of quasichemical approximation of a lattice gas model
G. G. Yelenin, V. V. Krylov
1863
On the asymptotic behavior of the solution of a problem on the breakdown of a semiconductor device
M. P. Belyanin
1873
Analysis of a difference solution of a fracture problem
I. G. Beluhina
1885

Scientific communications
Numerical method for solving an eigenvalue problem for sparse matrices depending nonlinearly on the spectral parameter
S. V. Kartyshov
1898
An algorithm for the numerical solution of an integral equation for the density of a simple layer potential
I. A. Chegis
1904
An algorithm of computation of a polar Kirchhoff network of a large dimension
N. P. Pilikov
1908
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020